# SDR VNAA202108121111

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 23,922 hours, 18,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: CC670331093
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS, MAINTENANCE DISCOVERED MULTIPLE SCRATCHES TO THE ADG PANEL (P/N CC670-33109-3). THE PANEL IS FABRICATED FROM 2024-T42 .100Â€? AND IS MILLED DOWN TO .058Â€? IN THE DAMAGED AREA. THE REPORTED SCRATCH DEPTHS ARE 0.003Â€? Â€“ 0.007Â€? /  PERFORMED LPI INSPECTION ON FUSELAGE BELOW EXT AC SERVICE PANEL IAW CRJ 700 NDTM 51-20-008-230 A01. ALSO PERFORMED VISUAL INSPECTION IAW NDTM 51-20-009-210 A01 TO DEFER UT THICKNESS MEASUREMENTS. NO FURTHER DAMAGE NOTED FROM EITHER INSPECTION. PERFORMED BLEND AND PAINT RESTORATION OF AREA IAW CRJ 700 EA 21-C7-53-302 IR SECTION I. UT INSPECTION DEFERRED FOR 25 FLIGHT HOURS. REPEAT INSPECTIONS REQUIRE ACCOMPLISHED EVERY 140 FLIGHT HOURS. PERM REPAIR REQUIRES ACCOMPLISHED IN 250 FLIGHT HOURS. PERFORMED EA 21-C7-53-302 REV B SECTION II- REPETITIVE INSPECTIONS BY DVI AND NDTM 51-20-006 ECI. NO ADDITIONAL DAMAGE FOUND, NO CRACKS FOUND. PERFORMED BLEND REPAIR TO SKIN PANEL CC670-33109-3 IAW EA21-C7-53-302 REV C SEE BARCODE TRFKE006NS1D FOR WORK PERFORMED. FOR LAST NDT INSPECT PERFORMED SEE TRFKE007B2DW. SEE FAA FORM 337 DATED 8/10/21 THIS TERMINATES PERM REPAIR."
